# SDR CA030703003

- Difficulty date: June 23, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 6,193 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083
- Condition: Failed
- Location: Rt Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROBLEM RETURNED WITH AIRCRAFT. HYD HAND OVER LT DURING HYD TEST. SWAPPED LATERAL SERVO'S LT TO RT AND RT TO LT. DURING TEST CYCLE WENT HAND OVER RT. THE OPPOSITE SERVO (LT HYDRAULIC SERVO) FROM PREVIOUS SDR WAS REPLACED. PROBLEM WENT AWAY. HYD SERVO IS BEING SENT TO EUROCOPTER CANADA FOR TESTING. EUROCOPTER TECH REP. FOR TESTING/TROUBLESHOOTING.
